# SDR FDEA202208192002

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 93,365 hours, 22,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT PREFLIGHT TEST, LEVEL ONE  EMER LT BAT 1 LO  MEL  19AUG22 03:20   MEM U  RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 29AUG22  "MEL 33-50-04: EMER LIGHTS - INOP."  .  C/7329674
